MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 48MM SOLID HEMI FLARE ST; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE ACETABULAR SHELL 48MM SOLID HEMI FLARE ST; HIP COMPONENT
Model Number 36450048
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient's revision surgery has not taken place yet and it is planned to occur on may 25th due to an adverse tissue reaction for metal hypersensitivity.Radiographs show a loose of acetabular component.

Brand Name
LINEAGE ACETABULAR SHELL 48MM SOLID HEMI FLARE ST
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11957263
Report Number3010536692-2021-00320
Device Sequence Number3142068
Product Code LPH
UDI-Device IdentifierM684364500481
UDI-PublicM684364500481
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36450048
Device Catalogue Number36450048
Device Lot Number0301411001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/19/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR